# SDR SWAA2022060813419

- Difficulty date: May 30, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS COME ON WHEN POWER IS OFF AND SWITCH IS ALSO OFF / [01] WHILE TROUBLESHOOTING DISCOVERED W4142-0032-22 WAS BROKEN CAUSING THE EMERG. EXIT LIGHTS TO COME ON WHEN POWER WAS OFF THE AIRCRAFT AND THE SWITCH WAS OFF. SPLICED WIRE W4142-0032-22 AS PER SWPM 20-30-12 AND PERFORMED GOOD OPERATIONAL CHECK AS PER AMM 33-51-06-960-805 STEP 4.E.(6).  CRIMPER ID:8546E S/N UNKNOWN DUE 07/2022  METER ID ID: ATS 1508 S/N 32130497 DUE 08/2022;[02] VERIFIED CORRECTIVE ACTION 1. VERIFIED GOOD OPERATIONAL TEST OF EMERGENCY LIGHTS PER AMM 33-51-06-960-805 STEP 4.E.(6).
